Title

Extremal Graphs Domination Insensitive To The Removal Of K-Edges

Title - Alternative

Discret Appl. Math.

Keywords

Mathematics, Applied

Abstract

A connected graph G with order p is defined to be gamma(k)-insensitive if the domination number gamma(G) is unchanged when an arbitrary set of k edges is removed. The problem of finding the least number of edges in any such graph has been solved for k=1. We determine bounds on this minimum number which are valid for any p and for k greater-than-or-equal-to 2.

Publication Title

Discrete Applied Mathematics

Volume

44

Issue/Number

1-3

Publication Date

1-1-1993

Document Type

Article

Language

English

First Page

295

Last Page

304

WOS Identifier

WOS:A1993LP03600022

ISSN

0166-218X

Share

COinS